# SDR DALA12001903128

- Difficulty date: June 21, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN FLOOR SUPPORT BETWEEN FR 14 AND FR16 +Y1292 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 CHECKED LIMITS L=2.0 INCH W=1.0 INCH D=0.067 OUT OF LIMITS IAW SRM 53-11-14 FIG 105.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
